Vol. 21, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Projective and injective distributive lattices

Raymond Balbes

Vol. 21 (1967), No. 3, 405–420
Abstract

This paper is concerned with the properties of projective and injective distributive lattices.

By considering the minimal Boolean extension of a distributive lattice L, the question of the injectivity of L is transferred to the category of Boolean algebras, where a characterization is known. The result is that L is injectivein the category of distributive lattices-if and only if it is a complete Boolean algebra.

Mathematical Subject Classification
Primary: 06.50
Secondary: 18.00
Milestones
Received: 22 August 1966
Published: 1 June 1967
Authors
Raymond Balbes